Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Prescribed Metronidazole for bacterial vaginosis. Could BV have triggered herpes?

My wife was diagnosed with bacterial vaginosis ...she was prescribed the antibiotic Metronidazole . ( a 7 day prescription ). Doing research I have seen that BV is not always attributed to a new sexual partner eeeeven though there was infidelity on her part. My question is this..... recently she told me that the herpes virus showed up in her blood work...and she saying that her primary care physician said that it possibly laid dormant in her system for the past 10 years...Could BV have trigured this?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Yeah BV could have possibly triggered it. My advice to you is to consult a STD specialist and get the investigations done for STD since you may also be contracted infection from your wife. No need to panic since most of the STD's are completely curable. Wish you good health.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor